It is unclear what exactly to expect from an overdose of this medication. However, based on the known side effects of Dronedarone, it is reasonable to expect that the following overdose effects might occur: Slow heart rate (bradycardia); Changes in blood pressure; Dangerous irregular heart rhythms (arrhythmias).
However for more details do talk to the doc/pharmacist who prescribed the med. take care.
hi arinehart,by taking more than perscribed,how many more are we talking about? like an extra dose or many more,give me a number? if you start to feel like things are getting out of control go to an ER,but if you can try to stay awake.and let us know that your alright,OK... pete
- Dronedarone Information for Consumers
- Dronedarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dronedarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 2 answers
Posted 12 May 2011 • 2 answers
Posted 28 Jun 2013 • 2 answers
Posted 15 Jul 2014 • 1 answer
Posted 1 Aug 2016 • 0 answers